Prescription Drug Discussion Forums

Prescription Drug Discussion Forums (http://www.iddb.org/forums/index.php)
-   Actos (http://www.iddb.org/forums/forumdisplay.php?f=19)
-   -   Actos (http://www.iddb.org/forums/showthread.php?t=880)

Jojo 05-25-2005 05:00 AM

Actos
 
I have been Type II insulin dependent since 1990 and I am currently taking 25 units of Humulin 70/30 in the AM and 35 units in the PM. Two weeks ago My doctor prescribed 15 MG of Actos along with what I already take to try and lower my glucose level. It had been running around 200 in the AM and PM. My levels have increased instead of decreasing. I am 50 years old and had a heart attack in 1997 so I am on alot of other medications for that and other medical problems like RA and OA and Fibromyalgia. I was wondering if the Actos has had ample time to work or<br>one of the other medications that I am taking is/are cancelling it out and not giving it a chance to work? I have so far not experienced any strange or noticable side effects other than my glucose level seems to be increasing. Anyone with similar experience?

trupassion 05-21-2008 07:32 AM

my bs has been going up too instead of down . i talked to my doc about this and he said it can take up to a month to start showing the decrease in my bs. i was worried about this too .


All times are GMT. The time now is 11:06 AM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.